For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 928-937                                                                DOI:10.11948/2018.928
On the stability of a population model with nonlocal dispersal
Jianwen Sun,Chong Wang
Keywords:Nonlocal dispersal, existence and uniqueness, stability.
Abstract:
      This paper is concerned with a nonlocal dispersal population model with spatial competition and aggregation. We establish the existence and uniqueness of positive solutions by the method of coupled upper-lower solutions. We obtain the global stability of the stationary solutions.
PDF      Download reader